# SDR SIMA20230723004

- Difficulty date: July 23, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N635RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000056
- Aircraft time: 48,202 hours, 30,500 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Panel
- Part number: 17091919001
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-23-005 RH SHEAR PANEL CORRODED BETWEEN FR 87-88 (LEVEL 2 CORROSION)-C/A-RAR R/H SHEAR PANEL BETWEEN FR87/88 IAW EMB 170 SRM 51-40-08
